The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (152 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 2, 2007, pp. 207–220
DOI: 10.4171/ZAA/1319

Published online: 2007-06-30

Quasi-Periodic Solutions in Nonlinear Asymmetric Oscillations

Xiaojing Yang[1] and KUEIMING LO[2]

(1) Tsinghua University, Beijing, China
(2) Tsinghua University, Beijing, China

The existence of Aubry--Mather sets and infinitely many subharmonic solutions to the following $p$-Laplacian like nonlinear equation $$ (p-1)^{-1}(\phi_p(x'))'+[\al\phi_p(x^+)-\beta\phi_p(x^-)]+g(x) = h(t) $$ is discussed, where $\phi_p(u)=|u|^{p-2}u, \,p>1$, \,$\al, \beta$ are \vspace{-0.05cm} positive constants satisfying \linebreak $ \al^{-\frac{1}{p}}+\beta^{-\frac{1}{p}}=\frac2n $ with $n\in \N, \,h$ is piece-wise two times differentiable and $2\pi_p$-periodic, $g\in C^1(R)$ is bounded, $x^{\pm}=\max \{\pm x, 0\}, \,\pi_p=\frac{2\pi}{p\sin(\pi/p)}.$

Keywords: Aubry–Mather sets, p-Laplacian, resonance, quasi-periodic solutions

Yang Xiaojing, LO KUEIMING: Quasi-Periodic Solutions in Nonlinear Asymmetric Oscillations. Z. Anal. Anwend. 26 (2007), 207-220. doi: 10.4171/ZAA/1319